Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


planning to go to med school
Mar 24, 2005

i have been poz for 2 years now and after dealing with neuropathy and anemia since that time i am now on a good cocktail of meds that have hardly any side effects (sustiva, viread, epivir). since i plan to go into medicine in a couple of years 1) do i have to disclose my status, and 2) do med schools accommodate for this disability if for some reason the side effects rear their ugly heads again?

thanks, -sr

Response from Ms. Breuer

No, you don't have to disclose your status during med school application procedures--or afterwards, if accepted.

Each school's policy on accommodation would be its own, within the bounds of the Americans with Disabilities Act. I'd encourage you to contact the office of student disability issues (it may not have quite that name, but a good campus directory should get you there) and ask general questions as part of your application process.



Previous
applying for employment with USPHS
Next
Can this be kept secret?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement